%0 Journal Article %A Nucci, M. C. %A Campoamor Stursberg, Otto-Rudwig %T Maximally superintegrable systems in flat three-dimensional space are linearizable %D 2021 %@ 0022-2488 %U https://hdl.handle.net/20.500.14352/7290 %X All maximally superintegrable Hamiltonian systems in three-dimensional flat space derived in the work of Evans [Phys. Rev. A 41, 5666–5676 (1990)] are shown to possess hidden symmetries leading to their linearization, likewise the maximally superintegrable Hamiltonian systems in two-dimensional flat space as shown in the work of Gubbiotti and Nucci [J. Math. Phys. 58, 012902 (2017)].We conjecture that even minimally superintegrable systems in three-dimensional flat space have hidden symmetries that make them linearizable. %~